cardiologist-icon
Blood clot after vaccination
My father has Diabetes and high BP, he had corona in Sept of 2020, and now he is planning to take vaccine. I want to ask how can we prevent blood clot after vaccination, Can blood thinner helps? Can he have to test d-dimer daily? Please guide us.
68 Views v

Answers (3)

Like the answers? Consult privately with the doctor of your choice

Hi As your father is a diabetic and hypertensive he must be on tab ecosprin 75 mg once daily. If not you should start him at the earliest as primary prevention of heart diseases. Other than that nothing to start pre and post vaccination.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Hey There is some video circulating regarding the risk of Blood clots There is no protocol or guidelines regarding the prevention etc But on safer side You can do D-Dimer in 4 th day Then after every 7 days for 4 weeks
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Post vaccination, there is no indication for blood thinners. He is an eligible candidate for vaccination. Advice is to go ahead for vaccination without any too much research on " may be " complications.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.